Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

August 10, 2012Jefferson Davis County, Mississippi

NWS Jackson, MS issued this special weather statement at Aug 10, 2012, 5:13 PM CDT for Jefferson Davis County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2012, 5:13 PM CDT (22:13 UTC)
Expired
Aug 10, 2012, 5:45 PM CDT
In force
32 min
Issued by
NWS Jackson, MS

County Jefferson Davis County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 65 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 989 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
989 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WWUS84 KJAN 102213
SPSJAN
MSZ055-064-065-102245-
SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS-
513 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT FRI AUG 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER CLEM AT 513 PM CDT...MOVING EAST AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN COVINGTON...NORTHERN JEFFERSON DAVIS AND
SOUTHEASTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3166 8993 3184 8989 3181 8966 3179 8966
      3178 8962 3156 8968
TIME...MOT...LOC 2213Z 281DEG 17KT 3173 8981

$$

BK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 10, 4:01 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 10, 4:01 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT FRI AUG 10 2012

.SHORT TERM...TODAY THROUGH MONDAY MORNING

SHOWERS AND THUNDERSTORM DEVELOPMENT IS ONGOING WITH INCREASING
COVERAGE EXPECTED THROUGH THIS AFTERNOON AND EARLY EVENING.

LATEST VIS SAT REVEALING MANY LINEAR CUMULUS CONGESTUS BANDS ACROSS
NORTH AND CENTRAL MS EXTENDING SW INTO SE AR/NE LA AS A SLOWLY MOVING
COOL FRONT IS POSITIONED ALONG A RUSTON, LA TO CLARKSDALE TO CORINTH,
MS LINE. LATEST SFC OBS AND VIS SAT ALSO INDICATE SFC LOW PRESENT
ACROSS N MS ALONG WITH NWP DEPICTING 25-35 KT EFFECTIVE BULK SHEAR.
THIS LOW-LEVEL CONVERGENCE COUPLED WITH MUCAPE VALUES ~3000 J/KG AND
UPPER-LVL FLOW WILL SUPPORT SOME STRONG TO SEVERE STORMS THIS
AFTERNOON AND EARLY EVENING. MAIN RISKS CONTINUE TO BE DAMAGING WINDS
OF 60 MPH, QUARTER SIZED HAIL, FREQUENT LIGHTNING, AND HEAVY
RAINFALL. WITH DECENT UPPER-LVL FLOW, SOME LINEAR ORGANIZATION COULD
OCCUR WITH THESE STORMS AND ENHANCE THE STRONG WIND RISK THROUGH
EARLY EVENING FOR AREAS SOUTH AND EAST OF THE NATCHEZ TRACE.

STORM ACTIVITY WILL PUSH SE AND DIMINISH IN STRENGTH THROUGH MID TO
LATE EVENING WITH SOME STORMS POSSIBLY LINGERING ACROSS SW AREAS
TOWARDS MIDNIGHT AS S/WV ENERGY LAGS ACROSS LA/TX.

THE WEEKEND FORECAST HAS COME A BIT MORE INTO FOCUS BUT SOME
QUESTIONS REMAIN. THE BIGGEST QUESTION IS: HOW FAR/FAST WILL THE COOL
FRONT PUSH SOUTHWARD? THE GFS HAS BEEN THE MOST BULLISH, YET
PERSISTENT ON BRINGING THE FRONT ALL THE WAY THROUGH THE ARKLAMISS BY
MID-DAY DAY SATURDAY. THE NAM AND NEW EC CONTINUE TO HOLD THE FRONT UP
ACROSS THE I-20 CORRIDOR THROUGH THE WEEKEND. THE SREF PROBS FOR
THE 65F ISODROSOTHERM LOCATION IS SPLIT INTO NORTHERN AND SOUTHERN
CAMPS. HAVE LEANED TOWARD THE MEAN ENSEMBLE APPROACH THIS PACKAGE.
STATING THAT...SOME ISOLATED GENERAL THUNDERSTORMS APPEAR POSSIBLE
ACROSS SRN AREAS SATURDAY AND SUNDAY WITH CENTRAL AND NORTHERN AREAS
REMAINING DRY, COOLER, WITH MORE COMFORTABLE HUMIDITY VALUES.

BY LATE SUNDAY INTO MONDAY MORNING...ANOTHER DEEP S/WV IS PROGGED TO
DROP OUT OF THE UPPER MS VLY...ALLOWING FOR MOISTURE TO RETURN BACK
INTO THE REGION. GREATER COVERAGE OF SHOWERS AND STORMS LOOK TO BE ON
TAP FOR MONDAY AFTN.

FOR FORECAST ELEMENTS THIS PERIOD...DROPPED HIGHS 1-2F THIS
AFTERNOON DUE TO THE CLOUD COVER AND GENERALLY FOLLOWED MAV GUIDANCE
WITH 1-2F DROPS TO SATURDAY'S HIGHS. LOWS WERE MASSAGED TOWARDS
ENSEMBLE MEAN WITH A SLIGHT GFS WEIGHT. SHOULD BE QUITE COMFORTABLE
REGARDLESS, AS LOWS DROP AT LEAST THE MID 60S ON SUNDAY MRNG. /ALLEN/

&&

.AVIATION...VFR CLOUD LAYERS 3-6K FEET WILL DOMINATE THE AREA
THROUGH 02Z AHEAD OF A WEAKENING FRONTAL ZONE PUSHING THROUGH THE
HIGHWAY 82 CORRIDOR. LIGHT SWLY SURFACE FLOW OF 6-11KTS WILL SLOWLY
BECOME WNW...THEN NWLY LESS THAN 8KTS TONIGHT AND NLY 6-10KTS
SATURDAY MORNING. ISOLATED/LOCALLY SCATTERED TSRA AHEAD OF THE
FRONTAL ZONE SHOULD INCREASE THROUGH EARLY EVENING ACROSS THE
NATCHEZ TRACE PARKWAY CORRIDOR BEFORE DRYING OFF ABOUT 01-03Z. THE
OVERALL VFR CONDITIONS MAY BE INTERRUPTED LATE TONIGHT IN PATCHY FOG
08-13Z BUT RESUME BY 14Z SATURDAY FOLLOWED BY ONLY A SCATTERING OF
CLOUD LAYERS ABOVE 5K FEET 17-23Z. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  88  64  93 /  18   4   0   4
MERIDIAN      68  88  61  91 /  25   9   0   4
VICKSBURG     64  88  63  91 /  16   3   0   4
HATTIESBURG   72  91  66  95 /  38  19   5   6
NATCHEZ       68  88  64  91 /  34   9   0   5
GREENVILLE    64  88  63  92 /   6   2   0   4
GREENWOOD     63  87  61  92 /   7   2   0   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/40
Hazardous weather outlook, Aug 10, 2:10 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI AUG 10 2012

LAZ015-016-023>026-MSZ027>033-036>039-042>066-072>074-111915-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-
ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
210 PM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI AND
NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND SATURDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
EARLY THIS EVENING WITH DAMAGING WINDS TO 60 MPH...FREQUENT LIGHTNING
STRIKES AND LOCALLY HEAVY RAINFALL. THE ACTIVITY SHOULD DIMINISH BY
AROUND 8 PM AS A SLOWING COLD FRONT PUSHES IN FROM THE NORTH AND DRIER
AIR INFILTRATES THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH THURSDAY.

ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-035-040-041-111915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
210 PM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...
THE DELTA OF MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

40

In the hours before

Special weather statement, Aug 10, 4:08 PM CDT, 1 hour 5 minutes before
MSZ059-061-062-102140-
LINCOLN MS-JEFFERSON MS-FRANKLIN MS-
408 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT FRI AUG 10 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES SOUTHWEST OF BLUE HILL TO 3 MILES
SOUTH OF HAMBURG AT 408 PM CDT...MOVING EAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.

PEOPLE IN FRANKLIN...EASTERN JEFFERSON AND NORTHWESTERN LINCOLN
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3147 9116 3156 9116 3185 9092 3183 9085
      3180 9084 3179 9085 3179 9074 3170 9074
      3169 9058 3140 9081
TIME...MOT...LOC 2108Z 284DEG 15KT 3174 9088 3154 9105

BK
Local storm report, Aug 10, 4:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TSTM WND DMG     3 SSE NEWELLTON         32.03N 91.22W
08/09/2012                   TENSAS             LA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ON WEST BANK OF LAKE SAINT
            JOSEPH FROM 1.5 MILES SOUTH OF NEWELLTON TO 3 MILES SOUTH
            OF NEWELLTON. RADAR ANALYSIS AND DAMAGE SUGGESTS
            LOCALIZED MICROBURST.

&&

BRYANT
Special weather statement, Aug 10, 4:24 PM CDT, 49 minutes before
MSZ047-048-102155-
WARREN MS-HINDS MS-
424 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT FRI AUG 10 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES NORTHWEST OF YOUNGTON TO 7 MILES
NORTHWEST OF VICKSBURG AT 424 PM CDT...MOVING SOUTHEAST AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.

PEOPLE IN NORTH CENTRAL HINDS AND NORTHERN WARREN COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.

LAT...LON 3240 9099 3242 9097 3245 9097 3243 9096
      3245 9094 3244 9086 3249 9086 3255 9063
      3246 9045 3229 9087 3231 9091 3238 9088
      3234 9091 3236 9100
TIME...MOT...LOC 2124Z 299DEG 16KT 3248 9063 3238 9095

BK
Local storm report, Aug 10, 4:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     3 SSE NEWELLTON         32.03N 91.22W
08/09/2012                   TENSAS             LA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ON WEST BANK OF LAKE SAINT
            JOSEPH FROM 1.5 MILES SOUTH OF NEWELLTON TO 3 MILES SOUTH
            OF NEWELLTON. RADAR ANALYSIS AND DAMAGE SUGGESTS
            LOCALIZED MICROBURST.

&&

BRYANT
Special weather statement, Aug 10, 4:45 PM CDT, 28 minutes before
MSZ052-058-102215-
LAUDERDALE MS-CLARKE MS-
445 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT FRI AUG 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF SAVOY AT 445 PM CDT...MOVING EAST AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHERN CLARKE AND SOUTHERN LAUDERDALE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3212 8844 3213 8885 3231 8886 3235 8845
TIME...MOT...LOC 2145Z 268DEG 18KT 3223 8875

BK
Special weather statement, Aug 10, 5:13 PM CDT, 0 minutes before
MSZ055-064-065-102245-
SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS-
513 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT FRI AUG 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER CLEM AT 513 PM CDT...MOVING EAST AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN COVINGTON...NORTHERN JEFFERSON DAVIS AND
SOUTHEASTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3166 8993 3184 8989 3181 8966 3179 8966
      3178 8962 3156 8968
TIME...MOT...LOC 2213Z 281DEG 17KT 3173 8981

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:00 PM CDTSpecial Weather StatementJANWarren30 min
Aug 9, 7:29 PM CDTSpecial Weather StatementJANWarren31 min
Aug 9, 8:01 PM CDTSpecial Weather StatementJANIssaquena29 min
Aug 9, 8:10 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren23 min
Aug 9, 8:54 PM CDTSpecial Weather StatementJANWarren31 min
Aug 10, 3:23 AM CDTSpecial Weather StatementJANWarren47 min
Aug 10, 7:54 AM CDTSpecial Weather StatementJANLincoln46 min
Aug 10, 10:15 AM CDTSpecial Weather StatementJANAdams45 min
Aug 10, 2:19 PM CDTSpecial Weather StatementJANClay46 min
Aug 10, 2:38 PM CDTSpecial Weather StatementJANGrenada42 min
Aug 10, 2:47 PM CDTSevere Thunderstorm WarningJANClay43 min
Aug 10, 3:33 PM CDTSpecial Weather StatementJANClay32 min
Aug 10, 4:08 PM CDTSpecial Weather StatementJANFranklin32 min
Aug 10, 4:20 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson55 min
Aug 10, 4:24 PM CDTSpecial Weather StatementJANWarren31 min
Aug 10, 4:43 PM CDTSevere Thunderstorm WarningJANAdams, Franklin32 min
Aug 10, 4:45 PM CDTSpecial Weather StatementJANLauderdale30 min
Aug 10, 4:49 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren56 min
Aug 10, 5:10 PM CDTSevere Thunderstorm WarningJANAdams, Franklin65 min
Aug 10, 5:30 PM CDTFlash Flood WarningJANAdams, Franklin2 hr
Aug 10, 5:42 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson63 min
Aug 10, 5:46 PM CDTSpecial Weather StatementJANClaiborne29 min
Aug 10, 5:55 PM CDTSpecial Weather StatementJANScott30 min
Aug 10, 6:00 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren45 min
Aug 10, 6:04 PM CDTSevere Thunderstorm WarningJANAdams56 min
Aug 10, 6:10 PM CDTSpecial Weather StatementJANCovington30 min
Aug 10, 6:22 PM CDTFlash Flood WarningJANAdams, Jefferson79 min
Aug 10, 6:25 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson37 min
Aug 10, 6:41 PM CDTSpecial Weather StatementJANWinston29 min
Aug 10, 6:57 PM CDTSpecial Weather StatementJANLauderdale28 min
Aug 9, 7:09 PM CDTSpecial Weather StatementJANMorehouse, West Carroll31 min
Aug 9, 7:21 PM CDTSpecial Weather StatementJANMadison29 min
Aug 9, 7:24 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll66 min
Aug 9, 7:32 PM CDTSpecial Weather StatementJANMorehouse33 min
Aug 9, 7:41 PM CDTSevere Thunderstorm WarningJANMadison, Tensas64 min
Aug 9, 7:52 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland53 min
Aug 9, 8:31 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland44 min
Aug 9, 8:42 PM CDTSevere Thunderstorm WarningJANFranklin, Madison, Tensas63 min
Aug 9, 8:45 PM CDTSevere Thunderstorm WarningJANFranklin, Richland60 min
Aug 9, 9:11 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Richland, Tensas64 min
Aug 9, 9:44 PM CDTSevere Thunderstorm WarningJANFranklin, Richland46 min
Aug 9, 9:52 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Tensas53 min
Aug 9, 9:55 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll65 min
Aug 9, 10:00 PM CDTFlash Flood WarningJANCatahoula, Franklin, Richland3 hr
Aug 9, 10:11 PM CDTSevere Thunderstorm WarningJANFranklin, Richland49 min
Aug 9, 10:21 PM CDTFlash Flood WarningJANEast Carroll, Morehouse, Richland, West Carroll114 min
Aug 9, 10:41 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll49 min
Aug 9, 10:43 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia62 min
Aug 9, 11:15 PM CDTSpecial Weather StatementJANWest Carroll30 min
Aug 9, 11:27 PM CDTSpecial Weather StatementJANWest Carroll28 min
Aug 10, 4:34 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin56 min
Aug 10, 5:16 PM CDTSpecial Weather StatementJANTensas29 min
Aug 10, 6:59 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia61 min
Aug 9, 8:57 PM CDTSevere Thunderstorm WarningJANAshley63 min
Aug 9, 11:52 PM CDTSpecial Weather StatementJANChicot38 min
Aug 10, 12:15 AM CDTFlash Flood WarningJANAshley, Chicot2 hr

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.